# SDR DALA2025050203393

- Difficulty date: April 28, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-213
- Aircraft serial: 7233
- Aircraft time: 23,107 hours, 11,234 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3008 FA REPORTED FUMES IN CABIN ON ARRIVAL. RQN QRH FOR SMOKE/FUMES/ AVNCS SMOKE LL. CORRECTIVE ACTION: DEBRIEFED FC AND FA FOR INFO. NO SMOKE/FUMES IN COCKPIT OR FWD CABIN. MID AND AFT CABIN FA'S REPORTED SLIGHT BURNING ELEC SMELL DURING DESCENT. MEET AND GREET MECHANIC REPORTED NO ODORS PRESENT SHORTLY AFTER A/C PARKED AT GATE.(7506126)
